BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 1 >

Please use this identifier to cite or link to this item:

Title: On Special Case of Multiple Hypotheses Optimal Testing for Three Differently Distributed Random Variables
Authors: Navaei, Leader
Keywords: Optimal Testing
Error Probability
Three Differently Distributed type
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 1, (2011), 79p-86p
Abstract: In this paper by using theory of large deviation techniques (LDT), the problem of hypotheses testing for three random variables having different distributions from three possible distributions is solved. Hypotheses identification for two objects having different distributions from two given probability distributions was examined by Ahlswewde and Haroutunian. We noticed Sanov's theorem and its applications in hypotheses testing.
Description: 2000 Mathematics Subject Classification: 62P30.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 1

Files in This Item:

File Description SizeFormat
2011-079-086.pdf421.75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License